Information Journal Paper
APA:
CopyMIRZAEI SHIRI, R., GHADER, S., MAZRAEH FARAHANI, M., & ALIAKBARI BIDOKHTI, A.. (2017). NUMERICAL SOLUTION OF THE SHALLOW WATER EQUATIONS USING FOURTH-ORDER COMPACT MACCORMACK SCHEME. JOURNAL OF THE EARTH AND SPACE PHYSICS, 43(1 ), 209-228. SID. https://sid.ir/paper/80378/en
Vancouver:
CopyMIRZAEI SHIRI R., GHADER S., MAZRAEH FARAHANI M., ALIAKBARI BIDOKHTI A.. NUMERICAL SOLUTION OF THE SHALLOW WATER EQUATIONS USING FOURTH-ORDER COMPACT MACCORMACK SCHEME. JOURNAL OF THE EARTH AND SPACE PHYSICS[Internet]. 2017;43(1 ):209-228. Available from: https://sid.ir/paper/80378/en
IEEE:
CopyR. MIRZAEI SHIRI, S. GHADER, M. MAZRAEH FARAHANI, and A. ALIAKBARI BIDOKHTI, “NUMERICAL SOLUTION OF THE SHALLOW WATER EQUATIONS USING FOURTH-ORDER COMPACT MACCORMACK SCHEME,” JOURNAL OF THE EARTH AND SPACE PHYSICS, vol. 43, no. 1 , pp. 209–228, 2017, [Online]. Available: https://sid.ir/paper/80378/en